MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVPROP2329US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Image review: two videos were provided for review.Both images are of a medtronic bioprosthetic valve at 80%.Neither one was labeled to know which one is the 26 mm valve and which one is the 29 mm.No patient summary was provided for anatomical review.Minimal calcium noted on angiography.Conclusion: it was not possible to confirm the dislodgement on the images provided.Potential factors that can influence dislodgement include tension applied on the delivery catheter system (dcs) during positioning, calcification levels and shape of the native anatomy.Dislodgement events do not typically indicate a failure to meet manufacturing specifications.The instructions for use (ifu) instructs the user that ¿deployment of the bioprosthesis can be attempted 3 times.If the bioprosthesis is recaptured a third time, it must be removed from the patient¿.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during implant of this 26 millimeter (mm) transcatheter bioprosthetic valve, the valve dislodged four times.The valve was recaptured and removed.It was reported that the native valve had 17% oversizing and minimal aortic root calcification.A 29 mm valve was attempted.The valve was deployed at 4 mm and held at 80% for approximately two minutes.The valvemoved aortic and dislodged.The valve was recaptured and removed and the procedure was aborted.No adverse patient effects were reported.

Brand Name
EVOLUT PRO PLUS DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21953971
Report Number2025587-2025-03345
Device Sequence Number9121847
Product Code NPT
UDI-Device Identifier00763000207854
UDI-Public00763000207854
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2024
Device Model NumberD-EVPROP2329US
Device Catalogue NumberD-EVPROP2329US
Device Lot Number0011116209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Initial Report FDA Received Date05/02/2025
Date Device Manufactured03/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient Weight91 KG